advertisement
Question
Posted by: Anon. | 2009-11-15

Triphasil

I have been suffering from depression for about 4years. I have never used medication for it. Tests revealed far too low estrogen levels. For a year I have been using Triphasil to try increase my estrogen levels. My brother' s girlfriend is a Pharmacist. She suggested I drink the Triphasil double. Since doing so I have not experience any negative side effects and my depression is totally gone even though my circumstances have not at all changed. Would you give the credit to the increased estrogen?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know, but you are taking a very high dose of oestrogen which will cause other problems in time.This is not a good idea.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2009-11-16

I don't know, but you are taking a very high dose of oestrogen which will cause other problems in time.This is not a good idea.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009-11-16

I don't know, but you are taking a very high dose of oestrogen which will cause other problems in time.This is not a good idea.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement